# SDR AALA202508180993

- Difficulty date: August 1, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FORWARD CARGO COMPARTMENT TRANSITION PANEL LOCATED FROM BS 5OOD TO BS 500I AT LBL 25. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5 AND AARD 51-00-05-1.
